MathSciNet Relay Station
MathSciNet bibliographic data
MR111011 54.00
Younglove, J. N. Concerning dense metric subspaces of certain non-metric spaces. Fund. Math. 48 1959 15–25.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement